# SDR LR7A00107

- Difficulty date: June 3, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 20,143 hours, 11,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 3541046
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION PER JOB CARD HSP53161, FOUND RT RAMP CHINE PLATE LOWER SURFACE CORRODED AT RAMP STATION 1.5, 3.5 AND 7.5 AROUND NUT PLATES.  REPLACED CHINE PLATE PER SRM SMP 583-52-60 AND 51-30.
